# SDR SIMA952661

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Location: Nr 2
- Part time: 8,028 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DFW - FLT NR 3503 - DURING TAKEOFF ENGINE NR 2 LOST POWER, TAKEOFF ABORTED.  MAINTENANCE FOUND FIRST STAGE ROTOR DAMAGED.  MAINTENANCE REPLACED NR 2 ENGINE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
